# SDR DALA2022041402610

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 82,587 hours, 26,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 ER/A 598685-14AD REV ORIG WRITTEN TO DOCUMENT DEVIATIONS TO WC 5331-01232-02G REPAIR TO SATISFY AD 2012-25-11. STAGE II DTE APPROVAL RECEIVED FROM BAC. CORRECTIVE ACTION: REF ERA 598685-14AD REV ORIG. (2193735)
